# SDR 20000718SH006

- Difficulty date: April 3, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N27545
- Make and model: Bell 206L-1
- Aircraft serial: 45234
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A2599
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF AIRCRAFT DURING REFURBISHING, FOUND INTERGRANULAR CORROSION OF LEADING EDGE OF MAIN ROTOR BLADES.  (X)
